# SDR SWAA2019091336866

- Difficulty date: August 31, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221GF FORWARD OUTBOARD CORNER CRACKED, BETWEEN BS 270 TO BS 420.  REPAIRED FLOOR BOARD 221GF IAW SRM.
